Bulletin of the American Mathematical Society

Review: Charles S. Peirce, The new elements of mathematics

Arthur W. Burks

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 84, Number 5 (1978), 913-918.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183541145

Citation

Burks, Arthur W. Review: Charles S. Peirce, The new elements of mathematics. Bull. Amer. Math. Soc. 84 (1978), no. 5, 913--918. https://projecteuclid.org/euclid.bams/1183541145


Export citation